Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 119, NWS Grand Forks, ND

June 29, 2005Grant County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2005, 4:45 PM CDT for Grant County, Minnesota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2005, 4:45 PM CDT (21:45 UTC)
Expired
Jun 29, 2005, 5:46 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

County Grant County, MN

The radar

The Aberdeen radar (KABR), 192 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:35 PM CDTTSTM WND DMG5 W Hoffman, MN6 - 8 INCH BLACK WALNUT TREE LIMB RIPPED OFF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 11:30 AM CDTTornado WatchSPC7 hr
Jun 29, 3:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2005-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2005-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 292145
SVRFGF
MNC051-292245-
/O.NEW.KFGF.SV.W.0119.050629T2145Z-050629T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
445 PM CDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  GRANT COUNTY IN WEST CENTRAL MINNESOTA

* UNTIL 545 PM CDT.

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
  WESTERN TO 5 MILES SOUTHWEST OF HERMAN...MOVING TO THE EAST AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WENDELL AT 450 PM
  ELBOW LAKE AT 505 PM
  BARRETT AT 510 PM
  ASHBY AT 515 PM

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4610 9625 4577 9624 4577 9577 4610 9578

$$

GUST
2 follow-up statements
000 
WWUS53 KFGF 292217
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
516 PM CDT WED JUN 29 2005

MNC051-292245-
/O.CON.KFGF.SV.W.0119.000000T0000Z-050629T2245Z/
GRANT MN-
516 PM CDT WED JUN 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR GRANT
COUNTY...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF ASHBY TO 7 MILES
SOUTHWEST OF HOFFMAN...MOVING TO THE EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BARRETT UNTIL 525 PM CDT
  HOFFMAN BY 525 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY 
EVENING FOR NORTHWESTERN MINNESOTA.

LAT...LON 4610 9625 4577 9624 4577 9577 4610 9578

$$

GUST
000 
WWUS53 KFGF 292246
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
545 PM CDT WED JUN 29 2005

MNC051-292255-
/O.EXP.KFGF.SV.W.0119.000000T0000Z-050629T2245Z/
GRANT MN-
545 PM CDT WED JUN 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY EXPIRED AT 545 PM
CDT...

DOPPLER RADAR INDICATED THE STORMS HAD MOVED OUT OF THE COUNTY AND 
THE WARNING WAS ALLOWED TO EXPIRE AT 545 PM CDT.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY 
EVENING FOR WESTERN MINNESOTA.

LAT...LON 4610 9625 4577 9624 4577 9577 4610 9578

$$

GUST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:57 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 29, 3:57 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
357 PM CDT WED JUN 29 2005

UPDATE FOR TORNADO WATCH #554

.SHORT TERM...FORECAST CHALLENGE WILL DEAL WITH HEAVY RAINFALL AND
SEVERE POTENTIAL THIS EVENING INTO TONIGHT. 12Z GFS/NAM INITIALIZED
DECENT AND IN GENERAL AGREEMENT. HOWEVER...GFS SEEMS TO BE SUPERIOR
WITH HANDLING DETAILS THROUGH 18Z CONSIDERING INSTABILITY FIELDS
AND STRONGER DEVELOPMENT OF SYNOPTIC FEATURES. WILL AGAIN FOLLOW GFS.

TONIGHT...SEVERE POTENTIAL EXISTS ACROSS THE SOUTHERN FORECAST AREA
(FA). 17Z ANALYSIS SHOWS SFC LOW PRESSURE CENTER LOCATED IN E SD
WITH STORMS DEVELOPING JUST TO THE SE OF THIS FEATURE. MSAS 3HR
PRESSURE FALLS AROUND 4MB LOCATED ACROSS WEST CENTRAL
MINNESOTA...THUS EXPECT SFC LOW AND WARM FRONT TO LIFT IN THIS
DIRECTION. THIS ALL MAKES SENSE CONSIDERING STRONG WAVE EVIDENT ON
WATER VAPOR IMAGERY ACROSS WESTERN DAKOTAS. STORMS SHOULD CONTINUE
TO INITIATE E OF SFC LOW ALONG WARM FRONT. STRONG DEEP LAYERED SHEAR
(40-50KTS) AND MODERATE INSTABILITY (@ 2000J/KG) ACROSS E SD SHOULD
ALSO BE PULLED NORTHWARD. WITH ALL THIS...THE ENVIRONMENT CONTINUES
FAVORABLE FOR SUPERCELLS ACROSS SOUTHERN FA THROUGH THE EVENING.

DEFORMATION ZONE THUNDER/SHOWERS ACROSS CENTRAL NORTH DAKOTA
APPROACHING DVL BASIN. AS SHORTWAVE APPROACHES EXPECT STRONG
DEFORMATION (EVIDENT BY LOOKING AT 850-500MB TOTAL DEFORMATION)
ACROSS NE ND INTO NW MN. WEAK INSTABILITY COMBINED WITH THIS FORCING
KEEPS HEAVY RAINS POSSIBLE...WITH AN ADDITIONAL 1-3 INCHES BY
MIDNIGHT.

PRECIPITABLE WATERS 1.50 TO 2.00 INCHES KEEPS HEAVY RAIN THREAT AT
LEAST UNTIL MIDNIGHT. ANY SUPERCELLS WHICH DEVELOP ACROSS THE SOUTH
WILL POSE A FLASH FLOOD THREAT. ALSO...DEFORMATION ZONE RAINS ACROSS
THE NORTH POSE THE SAME PROBLEM. CONSIDERING FORECASTED QPF AND
EARLIER HEAVY RAINS WILL KEEP FLASH FLOOD WATCH GOING OVERNIGHT.

REGION REMAINS IN DEEP CYCLONIC FLOW ON THURSDAY WITH SHOWERS
LIKELY. WINDS WILL NEED TO BE MONITORED WITH STRONG PRESSURE
GRADIENT IN PLACE AS SYSTEM SLOWLY MOVES EAST. MODEL SOUNDINGS
INDICATE ADIABATIC LAYER TO 850MB WITH 40-50KTS AVAILABLE TO MIX.
THIS MAY WARRANT A WIND ADVISORY (30-40MPH)...WILL CONTINUE TO
MONITOR AND ADVISE NEXT SHIFT. PRESSURE BUILDS IN FRIDAY TO DRY
THINGS OUT. ANOTHER SYSTEM APPROACHES THE REGION FRIDAY NIGHT WITH
THUNDERSTORMS AGAIN POSSIBLE ON SATURDAY.

.LONG TERM (SUN-WED)...STRONG PUNCH OF UNUSUALLY SOUTH/STRONG
WESTERLIES COUPLED WITH DIGGING 500MB TROUGH OVER WESTERN CANADA
WILL BRING A CHANCE FOR STORMS WITH FROPA PASSAGE ON SATURDAY NIGHT
INTO SUNDAY. EXPECT FEATURE TO BE PROGRESSIVE IN NATURE WITH DRY AND
NEAR SEASONABLE CONDITIONS IN WAKE OF FRONT FOR EARLY NEXT WEEK AS
GENERALLY ZONAL FLOW TAKES SHAPE OVER CONUS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...AREAL FLOOD WARNING FOR SARGENT COUNTY.
     FLASH FLOOD WATCH THROUGH TONIGHT.
     TORNADO WATCH #554 FOR RICHLAND AND CASS COUNTIES.
MN...FLASH FLOOD WATCH THROUGH TONIGHT.
     TORNADO WATCH #554 FOR
NORMAN...CLAY...WILKIN...MAHNOMEN...CLEARWATER...BECKER...OTTERTAIL..
.GRANT...HUBBARD...AND WADENA COUNTIES.

&&

GRAFENAUER/BERG
Hazardous weather outlook, Jun 29, 7:14 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
714 AM CDT WED JUN 29 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301200-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
714 AM CDT WED JUN 29 2005

...SEVERE THUNDERSTORMS ARE FORECAST ACROSS NORTHWEST AND WEST
CENTRAL MINNESOTA AND EASTERN NORTH DAKOTA FOR TODAY AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND THIS EVENING

A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST FOR NORTHWEST AND
WEST CENTRAL MINNESOTA AND ALL OF EASTERN NORTH DAKOTA THROUGH LATE
THIS EVENING. ISOLATED SEVERE THUNDERSTORMS OVER EASTERN NORTH
DAKOTA WILL MOVE THROUGH THE AREA THIS MORNING. A COLD FRONT ACROSS
THE WESTERN DAKOTAS WILL MOVE ACROSS EASTERN NORTH DAKOTA AND
NORTHWEST AND WEST CENTRAL MINNESOTA LATE THIS AFTERNOON AND INTO
THE EVENING. MAIN THREAT THIS AFTERNOON WILL BE LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND ISOLATED
TORNADOES. WARM MOIST AIR WILL MOVE NORTH THIS MORNING ACROSS THE
AREA WITH SURFACE DEWPOINTS EXPECTED TO RISE AROUND 70 DEGREES. LOW
PRESSURE OVER SOUTHWEST NORTH DAKOTA WILL MOVE INTO FAR NORTHWEST
MINNESOTA BY EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE
FOLLOWING URL. WEATHER.GOV/GRANDFORKS      USING LOWER CASE

HOPPES

In the hours before

Special weather statement, Jun 29, 11:36 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
1136 AM CDT WED JUN 29 2005

MNZ029>031-040-NDZ052>053-292300-
GRANT MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN-
RICHLAND ND-SARGENT ND-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 553 IN EFFECT
UNTIL 600 PM CDT WEDNESDAY EVENING FOR THE FOLLOWING AREAS

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

GRANT                 OTTER TAIL            WILKIN

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 2 COUNTIES

RICHLAND              SARGENT

INCLUDING THE CITIES OF FERGUS FALLS AND WAHPETON.
Local storm report, Jun 29, 12:25 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1225 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             3 NW HAVANA             45.98N 97.66W
06/29/2005  0.75 INCH        SARGENT            ND   PUBLIC

0630 AM     FLASH FLOOD      3 NW HAVANA             45.98N 97.66W
06/29/2005                   SARGENT            ND   PUBLIC

            4.5 INCHES OF RAIN BETWEEN 530 AM. AND 630 AM.

0805 AM     HAIL             10 SE LIDGERWOOD        45.97N 97.00W
06/29/2005  0.88 INCH        RICHLAND           ND   PUBLIC

            DIME TO NICKEL HAIL. SMALL BRANCHES BLOWN DOWN.

0855 AM     HAIL             2 E MOORETON            46.27N 96.83W
06/29/2005  0.75 INCH        RICHLAND           ND   PUBLIC

            LARGE BRANCHES DOWN.

0905 AM     HAIL             4 WSW FAIRMOUNT         46.03N 96.68W
06/29/2005  1.00 INCH        RICHLAND           ND   PUBLIC

            DIME TO QUARTER SIZED HAIL FROM 905 TO 908 AM.

0920 AM     HAIL             9 S WAHPETON            46.14N 96.61W
06/29/2005  0.75 INCH        RICHLAND           ND   PUBLIC

            PEA TO PENNY SIZED HAIL COVERED THE GROUND NEAR THE RED
            RIVER

0920 AM     HAIL             9 S BRECKENRIDGE        46.13N 96.59W
06/29/2005  0.75 INCH        RICHLAND           ND   PUBLIC

            PEA TO PENNY SIZED HAIL COVERED THE GROUND NEAR THE RED
            RIVER.

&&

GGUST
Local storm report, Jun 29, 3:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
344 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             HAVANA                  45.95N 97.62W
06/29/2005  0.75 INCH        SARGENT            ND   LAW ENFORCEMENT

            WIND GUSTS TO 60 MPH NEAR HAVANA.

&&

HOPKINS
Special weather statement, Jun 29, 3:52 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
352 PM CDT WED JUN 29 2005

MNZ002>003-016-022>024-027>032-040-NDZ039-053-300400-
WEST BECKER MN-EAST BECKER MN-CLAY MN-NORTH CLEARWATER MN-
SOUTH CLEARWATER MN-GRANT MN-HUBBARD MN-MAHNOMEN MN-NORMAN MN-
EAST OTTER TAIL MN-WEST OTTER TAIL MN-WADENA MN-WILKIN MN-
CASS ND-RICHLAND ND-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 554 IN EFFECT
UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE FOLLOWING AREAS

IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WADENA

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

HUBBARD

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES

BECKER                CLAY                  CLEARWATER
MAHNOMEN              NORMAN

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

GRANT                 OTTER TAIL            WILKIN

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 2 COUNTIES

CASS                  RICHLAND

INCLUDING THE CITIES OF DETROIT LAKES...FARGO...FERGUS FALLS AND
WAHPETON.
Special weather statement, Jun 29, 4:04 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
404 PM CDT WED JUN 29 2005

MNZ029>031-040-NDZ053-292150-
GRANT MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN-
RICHLAND ND-

...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO
WATCH 553. AREAS CLEARED FROM THE TORNADO WATCH INCLUDE...

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

GRANT                 OTTER TAIL            WILKIN

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY

RICHLAND

INCLUDING THE CITIES OF FERGUS FALLS AND WAHPETON.

TORNADO WATCH 554 HAS REPLACED THIS WATCH.

NDZ052-292204-
SARGENT ND-

...THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 553 FOR
THE FOLLOWING AREAS. NO AREAS REMAIN WITHIN THIS WATCH...

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY

SARGENT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:47 AM CDTFlash Flood WarningFGFClay7 hr
Jun 29, 8:50 AM CDTFlash Flood WarningFGFClay12 hr
Jun 29, 9:00 AM CDTSevere Thunderstorm WarningFGFWilkin60 min
Jun 29, 9:16 AM CDTFlash Flood WarningFGFWilkin13 hr
Jun 29, 9:59 AM CDTFlash Flood WarningFGFOtter Tail13 hr
Jun 29, 10:09 AM CDTFlash Flood WarningFGFGrant13 hr
Jun 29, 4:19 PM CDTSevere Thunderstorm WarningFGFWilkin56 min
Jun 29, 4:28 PM CDTTornado WarningFGFClay60 min
Jun 29, 4:37 PM CDTTornado WarningFGFOtter Tail, Wilkin53 min
Jun 29, 5:05 PM CDTTornado WarningFGFBecker55 min
Jun 29, 5:33 PM CDTSevere Thunderstorm WarningFGFOtter Tail58 min
Jun 29, 5:43 PM CDTSevere Thunderstorm WarningFGFMahnomen47 min
Jun 29, 5:50 PM CDTSevere Thunderstorm WarningFGFBecker43 min
Jun 29, 6:11 PM CDTSevere Thunderstorm WarningFGFWadena61 min
Jun 29, 6:12 PM CDTSevere Thunderstorm WarningFGFHubbard49 min
Jun 29, 6:17 PM CDTSevere Thunderstorm WarningFGFClearwater52 min
Jun 29, 6:27 PM CDTTornado WarningFGFWadena31 min
Jun 29, 6:48 PM CDTSevere Thunderstorm WarningFGFBeltrami29 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.